On Decomposition Majorants of an Indefinite metric.
Mathematische Zeitschrift (1967)
- Volume: 101, page 65-67
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topBognár, J.. "On Decomposition Majorants of an Indefinite metric.." Mathematische Zeitschrift 101 (1967): 65-67. <http://eudml.org/doc/170825>.
@article{Bognár1967,
author = {Bognár, J.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {65-67},
title = {On Decomposition Majorants of an Indefinite metric.},
url = {http://eudml.org/doc/170825},
volume = {101},
year = {1967},
}
TY - JOUR
AU - Bognár, J.
TI - On Decomposition Majorants of an Indefinite metric.
JO - Mathematische Zeitschrift
PY - 1967
VL - 101
SP - 65
EP - 67
KW - functional analysis
UR - http://eudml.org/doc/170825
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.